# SDR 2006UALA01205

- Difficulty date: June 19, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N802UA
- Make and model: Airbus A319-131
- Aircraft serial: 690
- Aircraft time: 30,759 hours, 11,725 cycles
- Engine: Iae V2522A5
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Condition: Worn
- Location: Elevators
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

RANDOM DEEP SHUDDER FELT INFLIGHT THROUGHOUT ENTIRE AIRCRAFT. SHUDDER OCCURRED NUMEROUS TIMES IN CLIMB, CRUISE, AND DESCENT FROM 15,000' T0 23,000'.  ACTUATOR ELEVATOR ROD ENDS OUT OF LIMITS.  REPLACED WORN ROD ENDS. PERFORMED ADJUSTMENT AND TEST.  BOTH LT AND RT ELEVATOR FREE PLAY WITHIN LIMITS.
